AMS eContent Search Results
Matches for: msc=(11K16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] N. K. Meher, K. Senthil Kumar and R. Thangadurai. On a theorem of Mahler. Proc. Amer. Math. Soc. 145 (2017) 4607-4615.
Abstract, references, and article information   
View Article: PDF

[2] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David H. Bailey and Michal\ Misiurewicz. A strong hot spot theorem. Proc. Amer. Math. Soc. 134 (2006) 2495-2501. MR 2213726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vitaly Bergelson and Benjamin Weiss. Translation properties of sets of positive upper density . Proc. Amer. Math. Soc. 94 (1985) 371-376. MR 787875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1